Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A note on Beltrami and complex-lamellar flows behind a three-dimensional curved gasdynamic shock wave


Authors: D. J. Tembharey and S. K. Sachdeva
Journal: Quart. Appl. Math. 31 (1973), 253-255
DOI: https://doi.org/10.1090/qam/99701
MathSciNet review: QAM99701
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99701
Article copyright: © Copyright 1973 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website